How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1374
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

In your honest opinion what should I do I was on 8mg of Xanax

Customer Question

In your honest opinion what should I do I was on 8mg of Xanax a day threw my Physicist and have been on them for years well started at a lower dosage and gradually moved up to them over the years and he took a job in a different state for better pay and my new doctor cut everyone even new people and now this month he put me on 3mgs a day for 28 days and to be honest their gone and still have awhile till my next appointment I been trying to find another doctor I had to move in with my mom cause shes scared cause ive done had a couple seizures and I don't know what to do I don't want to resort to something illegally but im going crazy literally sorry for so much writing I know u must have a lot of people bugging u
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.
*This website DOES NOT constitute treatment and only provides information and advice. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello, I am sorry that you are having these issues with your Xanax and these withdrawal symptoms. You were definitely at a very high dose of the Xanax at 8mg/day, so I can understand how distressing this can be for you right now with the withdrawal symptoms at the 3mg/day dose. I would like to ask a couple questions to get a better idea of your situation, so that I can better assist you.
1. Are you having recurrent seizures within the last few days?
2. Have you contacted your psychiatrist about these withdrawal symptoms?

Related Mental Health Questions